# SDR 98UAL900556

- Difficulty date: November 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7455U
- Make and model: Boeing 727222
- Aircraft serial: 21909
- Engine: Pwa JT8D15
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Defective
- Location: Galley
- Component: Grimes, 35200015
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MINOR SMOKE IN AFT GALLEY.  SUBMITTER STATES, SUSPECTED CAUSE WAS EITHER A LIGHT BULB OR A COFFEE MAKER.  SUBSEQUENT INSPECTION SHOWED THAT THE COFFEE MAKER WAS DEFECTIVE.  THE COFFEE MAKER WAS REPLACED AND CHECKED FOR PROPER OPERATION.
